# SDR CA020813002

- Difficulty date: June 28, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 23,907 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970009113
- Condition: Leaking
- Location: Hyd System
- Part time: 24,468 hours, 36,559 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALK-AROUND FOUND HYDRAULIC LEAK IN NR 1 NACELLE,  HYDRAULIC LINE REPLACED WITH TEMP FLEX LINE.  AIRCRAFT RETURNED TO SERVICE.
